Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 70, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 27, 2017, 8:46 PM CDT for Cherokee County, Etowah County, Alabama. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2017, 8:46 PM CDT (01:46 UTC)
- Expired
- Mar 27, 2017, 9:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, AL, Etowah County, AL
The radar
The Northeast Alabama radar (KHTX), 115 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 8:59 PM CDT | HAIL 1 | 3 N Reaves, AL | QUARTER SIZE HAIL FELL ALONG BEAIRD ROAD. THIS WAS THE 3RD STORM OF THE DAY WITH SEVERE HAIL. . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 1:54 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 115 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1908 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
283
WUUS54 KBMX 280146
SVRBMX
ALC019-055-280215-
/O.NEW.KBMX.SV.W.0070.170328T0146Z-170328T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
846 PM CDT MON MAR 27 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
East central Etowah County in northeastern Alabama...
Southern Cherokee County in northeastern Alabama...
* Until 915 PM CDT
* At 846 PM CDT, a severe thunderstorm was located over Ball Flat, or
near Hokes Bluff, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Piedmont, Hokes Bluff, Forney, Pleasant Gap, Ballplay, Ball Flat,
Coloma, Reaves and Spring Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3396 8540 3396 8549 3394 8550 3394 8553
3395 8553 3397 8574 3395 8574 3397 8589
3408 8585 3410 8543
TIME...MOT...LOC 0146Z 274DEG 34KT 3403 8576
HAIL...1.00IN
WIND...60MPH
$$
32/Davis2 follow-up statements
562
WWUS54 KBMX 280159
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
859 PM CDT MON MAR 27 2017
ALC055-280208-
/O.CAN.KBMX.SV.W.0070.000000T0000Z-170328T0215Z/
Etowah AL-
859 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ETOWAH COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern and east central Alabama.
LAT...LON 3396 8540 3396 8549 3394 8550 3394 8553
3395 8553 3396 8554 3397 8574 3399 8574
3408 8579 3410 8543
TIME...MOT...LOC 0158Z 274DEG 34KT 3402 8561
$$
ALC019-280215-
/O.CON.KBMX.SV.W.0070.000000T0000Z-170328T0215Z/
Cherokee AL-
859 PM CDT MON MAR 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHERN CHEROKEE COUNTY...
At 858 PM CDT, a severe thunderstorm was located near Pleasant Gap,
or near Piedmont, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Forney, Pleasant Gap, Ball Flat, Coloma and Spring Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3396 8540 3396 8549 3394 8550 3394 8553
3395 8553 3396 8554 3397 8574 3399 8574
3408 8579 3410 8543
TIME...MOT...LOC 0158Z 274DEG 34KT 3402 8561
HAIL...1.00IN
WIND...60MPH
$$
32/Davis058
WWUS54 KBMX 280212
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
912 PM CDT MON MAR 27 2017
ALC019-280221-
/O.EXP.KBMX.SV.W.0070.000000T0000Z-170328T0215Z/
Cherokee AL-
912 PM CDT MON MAR 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEROKEE COUNTY WILL
EXPIRE AT 915 PM CDT...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 3396 8540 3396 8549 3394 8550 3394 8553
3395 8553 3396 8554 3397 8574 3399 8574
3408 8579 3410 8543
TIME...MOT...LOC 0211Z 274DEG 34KT 3401 8551
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:44 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Mar 27, 6:44 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 644 PM CDT Mon Mar 27 2017 .UPDATE... For 00Z Aviation. && .SHORT TERM... Tonight and Tuesday. Very unstable conditions have developed over central Alabama this afternoon as surface temperatures have warmed into the upper 70s to lower 80s, with cold air advection aloft as the upper trof axis approaches from the west. An upper low centered over eastern Missouri will track eastward overnight and push a trof axis into north Alabama. Forcing ahead of trof axis will help maintain convection development throughout the night despite loss of daytime heating. Best rain chances overnight will be along and north of I-20 with little or no rain expected south of I-85. The upper trof axis will become aligned in an east to west direction across central Alabama on Tuesday. Weak forcing along the trof axis will produce scattered showers and thunderstorms, mainly during the heating of the day. 0-6km Bulk Shear and mid level lapse rates will be much lower on Tuesday and no severe storms expected. 58/rose .LONG TERM... Wednesday through Sunday. Wednesday continues to look warm and drier as a 500 mb ridge amplifies over the region ahead of yet another upper trough which will affect our area on Thursday into Thursday night. Confidence is slightly lower than 24 hours ago regarding the threat for severe storms due to model inconsistency with the upper trough and a less impressive warm sector. We will continue to maintain a low-end threat for damaging winds, large hail, and maybe a few brief tornadoes. After a break on Friday and Saturday, the hits keep on coming. Another strong storm system could impact the area late Sunday into Monday. A severe weather threat cannot be ruled out, especially if the system takes a more northerly track, reducing the chance of coastal convection blocking the inland progression of instability. 87/Grantham && .AVIATION... 00Z TAF Discussion. Keeping VFR conditions through much of the evening with VCTS mentioned across all northern terminals. Storms are scattered right now, making it difficult to include TSRA at any specific site. As we go into the overnight hours, expect CIGs to lower to MVFR. Guidance has tried to bring in IFR CIGs and MVFR VIS in during the overnight hours into the morning, but I'm not sold on that occurring just yet. Winds should stay up just enough to maintain mixing and prevent fog development. The exception is with TOI, where winds could be a little lower, leading to the potential for decoupling and lower VIS. Otherwise, gusty winds, sometimes erratic depending on proximity of scattered storms tonight into the overnight hours. Tomorrow, generally southerly winds continue with CIGs improving back to VFR by the afternoon. 25/Owen && .FIRE WEATHER... Central Alabama will remain in a warm and moist pattern through the week, with the highest rain chances today and Thursday. Critical fire weather conditions are not expected through the next 7 days. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 60 78 55 81 57 / 60 40 10 20 10 Anniston 61 78 57 82 58 / 50 40 10 20 10 Birmingham 62 79 59 83 60 / 60 40 10 20 10 Tuscaloosa 63 80 60 85 60 / 60 40 10 10 10 Calera 63 78 60 84 60 / 50 30 10 20 10 Auburn 61 77 60 83 59 / 20 30 10 20 10 Montgomery 63 81 61 86 59 / 20 30 10 10 10 Troy 61 81 60 86 58 / 20 30 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 27, 5:05 AM CDT, 15 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 505 AM CDT Mon Mar 27 2017 ALZ011>015-017>050-281315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 505 AM CDT Mon Mar 27 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. There is a threat for severe storms today from 1 PM to 9 PM. This will include the potential for hail up to ping pong ball size and damaging winds up to 60 mph, mainly along and northwest of a line from Demopolis to Alabaster to Gadsden. A smaller risk for hail up to quarter size and isolated damaging winds could extend as far south and east as Montgomery and Auburn. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Another threat for severe storms may come Thursday into Thursday night across all of the forecast area. There is a potential for damaging winds up to 60 mph, brief tornadoes, hail up to the size of quarters. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today and again on Thursday.
In the hours before
Local storm report, Mar 27, 8:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 1 ENE KINGSTON 33.54N 86.75W
03/27/2017 JEFFERSON AL PUBLIC
RELAYED REPORT OF A TREE BLOWN DOWN ONTO A
HOUSE.
&&
GMSSpecial weather statement, Mar 27, 8:23 PM CDT, 23 minutes before
Special Weather Statement National Weather Service Birmingham AL 823 PM CDT MON MAR 27 2017 ALZ025>027-280200- Shelby AL-Talladega AL-St. Clair AL- 823 PM CDT MON MAR 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TALLADEGA... NORTHEASTERN SHELBY AND SOUTH CENTRAL ST. CLAIR COUNTIES UNTIL 900 PM CDT... At 822 PM CDT, Doppler radar was tracking a strong thunderstorm over Westover, or 8 miles north of Wilsonville, moving northeast at 50 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Talladega, Pell City, Chelsea, Childersburg, Wilsonville, Vincent, Harpersville, Westover, Alpine Bay Resort, Alpine, Logan Martin Lake, Vandiver, Coosa Island, Logan Martin Dam, Country Club Estates, St. Clair County Airport, Sterrett, Gaston Steam Plant, Cropwell and Howells Cove. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3319 8653 3341 8662 3362 8628 3340 8606 TIME...MOT...LOC 0122Z 237DEG 43KT 3336 8649 32/Davis
Special weather statement, Mar 27, 8:29 PM CDT, 17 minutes before
Special Weather Statement National Weather Service Birmingham AL 829 PM CDT MON MAR 27 2017 ALZ018-020-280215- Etowah AL-Cherokee AL- 829 PM CDT MON MAR 27 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ETOWAH AND SOUTHWESTERN CHEROKEE COUNTIES UNTIL 915 PM CDT... At 829 PM CDT, Doppler radar was tracking a strong thunderstorm over Noccalula Falls, or near Gadsden, moving east at 30 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gadsden, Rainbow City, Hokes Bluff, Centre, Glencoe, Leesburg, Reece City, Tennala, Ballplay, Slackland, Gadsden Mall, Western Weiss Lake, Noccalula Falls, Ball Flat, Weiss Dam, Gadsden Steam Plant, Big Wills Creek, Crudup, Gadsden Water Works and Wilsonia. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3394 8605 3412 8608 3421 8566 3398 8560 TIME...MOT...LOC 0129Z 260DEG 26KT 3404 8598 32/Davis
Local storm report, Mar 27, 8:36 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
836 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 1 N RUFFNER MOUNTAIN 33.58N 86.70W
03/27/2017 JEFFERSON AL PUBLIC
RELAYED REPORT OF A TREE DOWNED ONTO A
HOUSE.
&&
GMSSpecial weather statement, Mar 27, 8:42 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Birmingham AL
842 PM CDT MON MAR 27 2017
ALZ018-019-280215-
Etowah AL-Calhoun AL-
842 PM CDT MON MAR 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALHOUN AND SOUTHEASTERN
ETOWAH COUNTIES UNTIL 915 PM CDT...
At 842 PM CDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 9 miles south of Hokes Bluff, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jacksonville, Rainbow City, Piedmont, Hokes Bluff, Glencoe,
Alexandria, Jacksonville State University, Southside, Cobb City,
Knightens Crossroads, Sulphur Springs and Wellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3397 8574 3396 8553 3389 8553 3389 8560
3388 8560 3388 8564 3385 8564 3375 8595
3394 8605
TIME...MOT...LOC 0142Z 244DEG 44KT 3387 8592
32/DavisLocal storm report, Mar 27, 8:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
844 PM CDT MON MAR 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TSTM WND DMG 1 N RUFFNER MOUNTAIN 33.58N 86.70W
03/27/2017 JEFFERSON AL PUBLIC
RELAYED REPORT OF A TREE DOWNED ONTO A
HOUSE.
0737 PM TSTM WND DMG 1 WSW RUFFNER MOUNTAIN 33.55N 86.72W
03/27/2017 JEFFERSON AL PUBLIC
RELAYED REPORT OF SEVERAL TREES DOWN IN THIS
AREA OF EAST BIRMINGHAM.
0736 PM TSTM WND DMG 1 ENE KINGSTON 33.54N 86.75W
03/27/2017 JEFFERSON AL PUBLIC
RELAYED REPORT OF A TREE BLOWN DOWN ONTO A
HOUSE.
0725 PM HAIL 1 NNE REAVES 33.99N 85.78W
03/27/2017 U1.75 INCH ETOWAH AL BROADCAST MEDIA
.
0725 PM HAIL 2 ESE HOKES BLUFF 33.98N 85.84W
03/27/2017 E1.75 INCH ETOWAH AL PUBLIC
.
0722 PM HAIL 1 SW HOKES BLUFF 33.99N 85.87W
03/27/2017 E1.75 INCH ETOWAH AL PUBLIC
.
0718 PM TSTM WND DMG 1 SSE HUEYTOWN 33.43N 86.99W
03/27/2017 JEFFERSON AL PUBLIC
RELAYED REPORT OF DOWNED TREES.
0711 PM HAIL GLENCOE 33.96N 85.93W
03/27/2017 E1.25 INCH ETOWAH AL PUBLIC
.
0708 PM HAIL GADSDEN 34.02N 86.00W
03/27/2017 E1.00 INCH ETOWAH AL PUBLIC
.
0706 PM HAIL GADSDEN MALL 34.00N 86.00W
03/27/2017 E1.50 INCH ETOWAH AL PUBLIC
.
0706 PM HAIL 1 NNW GLENCOE 33.97N 85.94W
03/27/2017 E1.25 INCH ETOWAH AL PUBLIC
.
0701 PM HAIL 2 ESE ATTALLA 34.00N 86.06W
03/27/2017 U1.75 INCH ETOWAH AL PUBLIC
.
0701 PM HAIL 1 NE ATTALLA 34.02N 86.09W
03/27/2017 E1.25 INCH ETOWAH AL PUBLIC
.
0606 PM TSTM WND DMG 2 NNE ASHVILLE 33.86N 86.25W
03/27/2017 ST. CLAIR AL PUBLIC
RELAYED REPORT OF TREES DOWNED.
0605 PM HAIL 1 NE LOCUST FORK 33.91N 86.61W
03/27/2017 E1.75 INCH BLOUNT AL PUBLIC
.
0604 PM HAIL NEEDMORE 34.24N 87.59W
03/27/2017 E1.50 INCH WINSTON AL PUBLIC
.
0601 PM HAIL 1 WNW NEEDMORE 34.25N 87.61W
03/27/2017 E1.00 INCH WINSTON AL PUBLIC
.
0601 PM HAIL HALEYVILLE 34.24N 87.61W
03/27/2017 U1.50 INCH WINSTON AL PUBLIC
.
0601 PM HAIL 1 S HALEYVILLE 34.23N 87.62W
03/27/2017 E1.00 INCH WINSTON AL PUBLIC
.
0556 PM TSTM WND DMG 3 SE CALDWELL 33.79N 86.32W
03/27/2017 ST. CLAIR AL AMATEUR RADIO
CARPORT DAMAGED, SHINGLES BLOWN OFF A
RESIDENCE.
0550 PM HAIL BLOUNTSVILLE 34.08N 86.59W
03/27/2017 E1.25 INCH BLOUNT AL PUBLIC
.
0550 PM HAIL BLOUNTSVILLE 34.08N 86.59W
03/27/2017 E1.25 INCH BLOUNT AL PUBLIC
.
0545 PM TSTM WND DMG ODENVILLE 33.69N 86.39W
03/27/2017 ST. CLAIR AL BROADCAST MEDIA
TREES DOWNED; SHEET METAL BLOWN OFF A
BUILDING.
0540 PM HAIL WARRIOR 33.81N 86.81W
03/27/2017 E1.25 INCH JEFFERSON AL PUBLIC
.
0540 PM HAIL WARRIOR 33.82N 86.82W
03/27/2017 E1.00 INCH JEFFERSON AL PUBLIC
.
0502 PM HAIL ASHVILLE 33.83N 86.26W
03/27/2017 E0.25 INCH ST. CLAIR AL PUBLIC
.
0457 PM HAIL 1 ENE HACKLEBURG 34.28N 87.82W
03/27/2017 E1.00 INCH MARION AL PUBLIC
.
0434 PM HAIL 1 SE CURRY 33.95N 87.21W
03/27/2017 E1.75 INCH WALKER AL PUBLIC
.
0434 PM HAIL 1 SE CURRY 33.95N 87.20W
03/27/2017 E1.75 INCH WALKER AL PUBLIC
TIME CORRECTED.
0427 PM HAIL 1 N MANCHESTER 33.92N 87.25W
03/27/2017 E1.25 INCH WALKER AL PUBLIC
TIME CORRECTED.
0422 PM HAIL 2 WNW MANCHESTER 33.91N 87.28W
03/27/2017 E1.25 INCH WALKER AL PUBLIC
.
0422 PM HAIL 1 ENE WALKER COUNTY AIR 33.91N 87.30W
03/27/2017 E1.25 INCH WALKER AL PUBLIC
.
0420 PM HAIL 1 NE WALKER COUNTY AIRP 33.91N 87.30W
03/27/2017 M1.00 INCH WALKER AL PUBLIC
.
0420 PM HAIL 2 W GAMBLE 33.88N 87.37W
03/27/2017 E0.75 INCH WALKER AL PUBLIC
DIME-SIZED HAIL REPORTED.
0333 PM HAIL CEDAR BLUFF 34.22N 85.60W
03/27/2017 E1.00 INCH CHEROKEE AL PUBLIC
HAIL UP TO QUARTER-SIZED REPORTED.
0324 PM HAIL 1 NW CENTRE 34.16N 85.68W
03/27/2017 E1.25 INCH CHEROKEE AL PUBLIC
.
0323 PM TSTM WND DMG 2 SSW CHESNUT BAY RESOR 34.18N 85.72W
03/27/2017 CHEROKEE AL EMERGENCY MNGR
STRUCTURAL DAMAGE, WIND DAMAGE. DETAILS
UNKNOWN AT THIS TIME.
0320 PM HAIL 2 ESE WEISS DAM 34.16N 85.72W
03/27/2017 E1.00 INCH CHEROKEE AL EMERGENCY MNGR
REPORTED BETWEEN LEESBURG AND CENTRE. .
0227 PM TSTM WND DMG 2 NW SMOKE RISE 33.90N 86.84W
03/27/2017 BLOUNT AL EMERGENCY MNGR
EM REPORTED A DOWNED TREE.
&&
NWS BIRMINGHAM AL
IRIS SYSTEMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:12 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 63 min |
| Mar 27, 7:22 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 38 min |
| Mar 27, 8:23 PM CDT | Special Weather Statement | BMX | Talladega | 37 min |
| Mar 27, 8:29 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 46 min |
| Mar 27, 8:42 PM CDT | Special Weather Statement | BMX | Calhoun | 33 min |
| Mar 27, 8:51 PM CDT | Special Weather Statement | BMX | Clay, Talladega | 39 min |
| Mar 27, 10:42 PM CDT | Special Weather Statement | BMX | Marion, Winston | 63 min |
| Mar 27, 11:16 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Mar 27, 11:43 PM CDT | Special Weather Statement | BMX | Marion | 62 min |
| Mar 28, 12:03 AM CDT | Special Weather Statement | BMX | Lamar | 27 min |
| Mar 28, 12:12 AM CDT | Areal Flood Advisory | BMX | Marion, Winston | 3 hr |
| Mar 28, 12:26 AM CDT | Special Weather Statement | BMX | Fayette | 34 min |
| Mar 28, 2:24 AM CDT | Special Weather Statement | BMX | Walker | 51 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.